American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55M99) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Charles V. Coffman. Classification of balanced sets and critical points of even functions on spheres . Trans. Amer. Math. Soc. 326 (1991) 727-747. MR 1007802.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Marian Mrozek. Leray functor and cohomological Conley index for discrete dynamical systems . Trans. Amer. Math. Soc. 318 (1990) 149-178. MR 968888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] P. M. Fitzpatrick, I. Massabò and J. Pejsachowicz. On the covering dimension of the set of solutions of some nonlinear equations . Trans. Amer. Math. Soc. 296 (1986) 777-798. MR 846606.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] R. L. Wilder. A converse of the Jordan-Brouwer separation theorem in three dimensions . Trans. Amer. Math. Soc. 32 (1930) 632-657. MR 1501556.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. W. Alexander. Combinatorial analysis situs . Trans. Amer. Math. Soc. 28 (1926) 301-329. MR 1501346.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] J. W. Alexander. A proof and extension of the Jordan-Brouwer separation theorem . Trans. Amer. Math. Soc. 23 (1922) 333-349. MR 1501206.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Robert L. Moore. Concerning certain equicontinuous systems of curves . Trans. Amer. Math. Soc. 22 (1921) 41-55. MR 1501158.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] John Robert Kline. Concerning approachability of simple closed and open curves . Trans. Amer. Math. Soc. 21 (1920) 451-458. MR 1501155.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Robert L. Moore. Concerning simple continuous curves . Trans. Amer. Math. Soc. 21 (1920) 333-347. MR 1501148.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] J. R. Kline. The converse of the theorem concerning the division of a plane by an open curve . Trans. Amer. Math. Soc. 18 (1917) 177-184. MR 1501068.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Oswald Veblen. Errata: ``Decomposition of an $n$-space by a polyhedron'' [Trans.\ Amer.\ Math.\ Soc. {\bf 14} (1913), no. 1, 65--72; 1500936] . Trans. Amer. Math. Soc. 15 (1914) 506. MR 1500493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Oswald Veblen. Decomposition of an $n$-space by a polyhedron . Trans. Amer. Math. Soc. 14 (1913) 65-72. MR 1500936.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Oswald Veblen. Theory on plane curves in non-metrical analysis situs . Trans. Amer. Math. Soc. 6 (1905) 83-98. MR 1500697.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1